I have been taking it for 12 years. It's a low dosage 75s. Tired of dry mouth, and now my ears are ringing and my words are confused. Have gotten nauseated everytime I try to quit. Also when I try after a few days I get irritable.
Always best to consult the prescribing doc. Effexor is notorious for being difficult to discontinue. You'll need to slowly taper your daily dosage over time. Reducing by half for a couple of weeks, then reducing by half again by taking every other day for several weeks is the fastest I would go. Be prepared for some discomfort and the possible return of the symptoms for which you started this medication in the first place.
- Effexor XR Information for Consumers
- Effexor XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 6 answers
Posted 29 Oct 2011 • 4 answers
Bupropion: I've increased my dosage to 300 mg. I'm experiencing a bit of dry mouth and I feel as if?
Posted 19 Dec 2015 • 1 answer
Posted 14 Jan 2016 • 3 answers
Posted 27 Aug 2016 • 2 answers